# SDR QXEA2022090100283

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 14,506 hours, 8,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: SG99046520
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR LIGHTING STRIP NEAR SEAT 1C PEELING UP. REMOVED FROM SERVICE. RESECURED FLOOR LIGHTING STRIP NEAR 1C REF. AMM 33-50-21 OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
